# SDR SWAA2016022449342

- Difficulty date: February 15, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 53,282 hours, 30,871 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014
- Part serial: WN0185
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 WINDOW ARCED THEN CRACKED, OUTER PANE ONLY.  R & R NR 2 SLIDING WINDOW IAW MT.
